Couldn't find what you looking for?

TRY OUR SEARCH!

whn i had my wisdom tooth pulld the dentist prescribed me with some kind of antibiotic(cannot thnk of the name) and a week or so later still taking medicine i strt gettn a rash in my vagina area, i first thught mayb a yeast infection. i knew it culdnt b an STD havnt been with anyone, and whn i googled the medicine vaginal rash was one of the allergic symptoms. and thn about 2weeks ago i whnt to the emergency room to find out i had a UTI and was prescribed with yet again an antibiotic UTI cleared up perfectly, 2-3 days after taking this medicine i noticed on my right arm a rash apperaing, and thn as the days whnt on thy got biggr and mre red. why is it tht whn i take antibiotics i break out? am i allergic or is this a normal reaction?

Loading...

That reaction may be an allerrgic reaction. You probably want to ask a dr. and get tested. If you are allergic you could go into anaphylactic shock from taking it. You would want to make sure you did not take that or related antibiotics if you are allergic.
Reply

Loading...

well i am done taking the medicine... and im unsure if im goin to hav an effect cause the rash is strtin to go away
Reply

Loading...